MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT ANALOG; DENTAL IMPLANT ANALOG

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT ANALOG; DENTAL IMPLANT ANALOG
Catalog Number 6043-06D
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), it was discovered that there was an issue of orientation on a 3d printed model of a dental implant analog.The lobes and flats of the part were not aligned correctly.

Brand Name
REPLANT IMPLANT ANALOG
Common Device Name
DENTAL IMPLANT ANALOG
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8506769
Report Number3001617766-2019-00159
Device Sequence Number1147804
Product Code NDP
UDI-Device Identifier10841307123903
UDI-Public10841307123903
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
872.3980
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/08/2023
Device Catalogue Number6043-06D
Device Lot Number121455
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1